Alert archive / Florida / River Flood Warnings in 2016

River Flood Warning 46, NWS Tampa Bay, FL

October 5, 2016Hardee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Oct 5, 2016, 10:34 PM EDT for Hardee County, Florida. It took effect at Oct 7, 2016, 6:42 PM EDT. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Oct 5, 2016, 10:34 PM EDT (02:34 UTC)
In effect from
Oct 7, 2016, 6:42 PM EDT
Expired
Oct 10, 2016, 5:00 PM EDT
In force
70 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Hardee County, FL

The radar

The Tampa radar (KTBW), 63 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Peace River at Zolfo Springs (ZFSF1). The gauge peaked at 13.52 ft at Oct 6, 2016, 1:00 AM EDT.

actionminormoderate152010/0610/0710/0810/0910/1010/11
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02295637, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

542 
WGUS42 KTBW 060234
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1034 PM EDT WED OCT 5 2016

...The National Weather Service in Tampa Fl has issued a Flood Warning for the 
following rivers...

  Peace River At Bartow 
  Peace River At Zolfo Springs 
  Peace River At Arcadia 

.Expected rainfall from Hurricane Matthew will bring minor flooding to the
Peace River.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC105-061534-
/O.NEW.KTBW.FL.W.0045.161007T1200Z-161010T0600Z/
/BARF1.1.ER.161007T1200Z.161008T0000Z.161010T0000Z.NO/
1034 PM EDT WED OCT 5 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Peace River At Bartow
* From Friday morning until late Sunday night.
* At 10 PM Wednesday the stage was...7.6 feet.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* The river is forecast to rise above flood stage by Friday morning and continue
  to rise to near 8.6 feet by Friday evening. The river is expected to fall below
  flood stage by Sunday evening.
* Impact...at 8.0 feet...Private roads downstream flood.
* Flood history...This crest compares to a previous crest of 8.6 feet on Sep 29 
  1998.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Thu    Fri    Sat    Sun    Mon

Peace
 Bartow        8.0   7.6  Wed 10 PM   7.6    8.0    8.6    8.2    7.8


&&


LAT...LON 2791 8178 2762 8176 2762 8184 2791 8186




$$

FLC049-061534-
/O.NEW.KTBW.FL.W.0046.161007T2242Z-161010T2100Z/
/ZFSF1.1.ER.161007T2242Z.161009T0000Z.161010T1500Z.NO/
1034 PM EDT WED OCT 5 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Peace River At Zolfo Springs
* From Friday evening until Monday afternoon.
* At 9 PM Wednesday the stage was...13.5 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river is forecast to rise above flood stage by Friday evening and continue
  to rise to near 17.3 feet by Saturday evening. The river is expected to fall 
  below flood stage by late Monday morning.
* Flood history...This crest compares to a previous crest of 17.3 feet on Nov 27 
  1953.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Thu    Fri    Sat    Sun    Mon

Peace
 Zolfo Sprin  16.0  13.5  Wed 09 PM  14.0   14.1   17.0   17.0   16.1


&&


LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184




$$

FLC027-061533-
/O.NEW.KTBW.FL.W.0047.161008T0900Z-000000T0000Z/
/ARCF1.1.ER.161008T0900Z.161010T1800Z.000000T0000Z.NO/
1034 PM EDT WED OCT 5 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Peace River At Arcadia
* From late Friday night until further notice.
* At 9 PM Wednesday the stage was...10.3 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by Saturday morning and 
  continue to rise to near 12.3 feet by Monday early afternoon. Additional rises
  are possible thereafter.
* Impact...at 13.0 feet...Peace River Estates floods affecting several dozen 
  homes.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision flood and
  the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 12.3 feet on Feb 20 
  1983.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Thu    Fri    Sat    Sun    Mon

Peace
 Arcadia      11.0  10.3  Wed 09 PM  10.5   10.5   11.1   11.7   12.2


&&


LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
 2714 8197 2735 8186                  



$$
2 follow-up statements
106 
WGUS82 KTBW 070124
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
924 PM EDT THU OCT 6 2016

...The Flood Warning has been extended for the following 
rivers in Florida... 

  Peace River At Bartow 
  Peace River At Zolfo Springs 
  Peace River At Arcadia 
  Alafia River At Lithia 
  Myakka River At Myakka River State Park 
  Horse Creek Near Arcadia 

.Rainfall from Hurricane Matthew is expected to bring minor flooding
to many area rivers and creeks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC057-071424-
/O.CON.KTBW.FL.W.0048.161008T1800Z-161009T2100Z/
/LITF1.1.ER.161008T1800Z.161009T0000Z.161009T1500Z.NO/
924 PM EDT THU OCT 6 2016

The Flood Warning continues for
  The Alafia River At Lithia
* From Saturday early afternoon through Sunday afternoon.
* At 9 PM Thursday the stage was 11.2 feet.
* Flood stage is 13.0 feet.
* The river is forecast to rise above flood stage by Saturday early afternoon 
  and continue to rise to near 13.3 feet by Saturday evening. The river is 
  expected to fall below flood stage by late Sunday morning.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way downstream of State 
  Road 640 are completely covered by water. One home begins to flood.
* Flood history...This crest compares to a previous crest of 13.3 feet on Aug 26 
  1945.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Fri    Sat    Sun    Mon    Tue

Alafia
 Lithia       13.0  11.2  Thu 09 PM  11.1   12.5   13.2   12.1   10.9


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC115-071423-
/O.CON.KTBW.FL.W.0042.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.161005T1815Z.161008T0000Z.000000T0000Z.NO/
924 PM EDT THU OCT 6 2016

The Flood Warning continues for
  The Myakka River At Myakka River State Park
* Until further notice.
* At 8 PM Thursday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.7 feet by tomorrow evening then begin
  falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Flood history...This crest compares to a previous crest of 7.7 feet on Oct 11 
  1982.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Fri    Sat    Sun    Mon    Tue

Myakka
 Myakka Rive   7.0   7.4  Thu 08 PM   7.6    7.7    7.5    7.4    7.3


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

FLC105-071423-
/O.EXT.KTBW.FL.W.0045.161007T1800Z-161009T0600Z/
/BARF1.1.ER.161007T1800Z.161008T0600Z.161009T0000Z.NO/
924 PM EDT THU OCT 6 2016

...Flood Warning continues for
  The Peace River At Bartow
* From tomorrow early afternoon through late Saturday night.
* At 8 PM Thursday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
* The river is forecast to rise above flood stage by tomorrow early afternoon 
  and continue to rise to near 8.2 feet by early Saturday morning. The river is 
  expected to fall below flood stage by Saturday evening.
* Impact...at 8.0 feet...Private roads downstream flood.
* Flood history...This crest compares to a previous crest of 8.2 feet on Sep 29 
  1948.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Fri    Sat    Sun    Mon    Tue

Peace
 Bartow        8.0   7.6  Thu 08 PM   7.7    8.2    7.8    7.4    7.1


&&


LAT...LON 2791 8178 2762 8176 2762 8184 2791 8186




$$

FLC049-071423-
/O.EXT.KTBW.FL.W.0046.161008T0200Z-161010T0000Z/
/ZFSF1.1.ER.161008T0200Z.161008T1800Z.161009T1800Z.NO/
924 PM EDT THU OCT 6 2016

...Flood Warning continues for
  The Peace River At Zolfo Springs
* From friday evening through Sunday evening.
* At 8 PM Thursday the stage was 13.4 feet.
* Flood stage is 16.0 feet.
* The river is forecast to rise above flood stage by friday evening and 
  continue to rise to near 16.9 feet by Saturday early afternoon. The river is 
  expected to fall below flood stage by Sunday early afternoon.
* Flood history...This crest compares to a previous crest of 16.8 feet on Sep 28 
  1982.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Fri    Sat    Sun    Mon    Tue

Peace
 Zolfo Sprin  16.0  13.4  Thu 08 PM  13.8   16.8   16.2   15.2   14.3


&&


LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184




$$

FLC027-071423-
/O.EXT.KTBW.FL.W.0047.161008T1200Z-000000T0000Z/
/ARCF1.1.ER.161008T1200Z.161012T0600Z.000000T0000Z.NO/
924 PM EDT THU OCT 6 2016

...Flood Warning continues for
  The Peace River At Arcadia
* From Saturday morning through further notice.
* At 8 PM Thursday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Saturday morning and continue to rise to
  near 12.4 feet by early Wednesday morning.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Flood history...This crest compares to a previous crest of 12.4 feet on Sep 22 
  1934.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Fri    Sat    Sun    Mon    Tue

Peace
 Arcadia      11.0  10.2  Thu 08 PM  10.2   11.0   11.8   12.2   12.2


&&


LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
 2714 8197 2735 8186                  



$$

FLC027-071423-
/O.CON.KTBW.FL.W.0043.000000T0000Z-161009T0900Z/
/ARHF1.1.ER.161004T1207Z.161005T0445Z.161009T0300Z.NO/
924 PM EDT THU OCT 6 2016

The Flood Warning continues for
  The Horse Creek Near Arcadia
* From friday evening through late Saturday night.
* At 8 PM Thursday the stage was 10.8 feet.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by friday evening and 
  continue to rise to near 12.4 feet by Saturday morning. The river is expected 
  to fall below flood stage by Saturday before midnight.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
* Flood history...This crest compares to a previous crest of 12.4 feet on Jul 31 
  1965.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Fri    Sat    Sun    Mon    Tue

Horse Creek
 Arcadia      12.0  10.8  Thu 08 PM  10.8   12.4   11.6   10.9   10.3


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
361 
WGUS82 KTBW 071312
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
912 AM EDT FRI OCT 7 2016

...The Flood Warning is cancelled for the following rivers in Florida... 

  Alafia River At Lithia 
  Peace River At Zolfo Springs 
  Peace River At Arcadia 
  Horse Creek Near Arcadia 


...The Flood Warning has been extended for the following 
rivers in Florida... 

  Myakka River At Myakka River State Park 
  Peace River At Bartow 

.Recent rainfall from Hurricane Matthew brought minor flooding to
many area rivers and creeks. But as Matthew moves away rainfall will
decrease and allow some river levels to slowly subside while flooding
continue on a couple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC115-081312-
/O.EXT.KTBW.FL.W.0042.000000T0000Z-161010T1800Z/
/MKCF1.1.ER.161005T1815Z.161007T1800Z.161010T1200Z.NO/
912 AM EDT FRI OCT 7 2016

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Myakka River At Myakka River State Park
* Until Monday afternoon.
* At 08 AM Friday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.6 feet by this afternoon. The river 
  is expected to fall below flood stage Monday morning.
* Impact...at 8.5 feet...Most of Myakka State Park is closed.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
  Park flood.
* Flood history...This crest compares to a previous crest of 7.6 feet on Sep 1 
  1939.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Sat    Sun    Mon    Tue    Wed

Myakka
 Myakka Rive   7.0   7.5  Fri 08 AM   7.6    7.4    7.0    6.8    6.5


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

FLC105-081312-
/O.EXT.KTBW.FL.W.0045.161008T0600Z-161009T0600Z/
/BARF1.1.ER.161008T0600Z.161008T0600Z.161009T0000Z.NO/
912 AM EDT FRI OCT 7 2016

...Flood Warning extended until late Saturday night...
The Flood Warning continues for
  The Peace River At Bartow
* From after midnight tomorrow through late Saturday night.
* At 08 AM Friday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
* The river is forecast to rise above flood stage by after midnight tomorrow and
  continue to rise to near 8.0 feet by after midnight tomorrow. The river is 
  expected to fall below flood stage by tomorrow evening.
* Impact...at 8.0 feet...Private roads downstream flood.
* Flood history...This crest compares to a previous crest of 8.0 feet on Aug 18 
  2015.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Sat    Sun    Mon    Tue    Wed

Peace
 Bartow        8.0   7.6  Fri 08 AM   8.0    7.9    7.7    7.6    7.5


&&


LAT...LON 2791 8178 2762 8176 2762 8184 2791 8186




$$

FLC049-071342-
/O.CAN.KTBW.FL.W.0046.000000T0000Z-161010T0000Z/
/ZFSF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 AM EDT FRI OCT 7 2016

The Flood Warning is cancelled for
  The Peace River At Zolfo Springs
* Until Sunday evening.
* At 08 AM Friday the stage was 13.3 feet.
* Flood stage is 16.0 feet.
* Flood history...This crest compares to a previous crest of 16.0 feet on Oct 30 
  1975.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Sat    Sun    Mon    Tue    Wed

Peace
 Zolfo Sprin  16.0  13.3  Fri 08 AM  14.3   14.3   14.0   13.6   13.2


&&


LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184




$$

FLC027-071342-
/O.CAN.KTBW.FL.W.0047.000000T0000Z-161007T1312Z/
/ARCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 AM EDT FRI OCT 7 2016

The Flood Warning is cancelled for
  The Peace River At Arcadia
* Until Wednesday December 31.
* At 08 AM Friday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision flood and
  the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 11.0 feet on Feb 21 
  1998.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Sat    Sun    Mon    Tue    Wed

Peace
 Arcadia      11.0  10.0  Fri 08 AM   9.9    9.9   10.0    9.8    9.4


&&


LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
 2714 8197 2735 8186                  



$$

FLC057-071342-
/O.CAN.KTBW.FL.W.0048.000000T0000Z-161009T2100Z/
/LITF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 AM EDT FRI OCT 7 2016

The Flood Warning is cancelled for
  The Alafia River At Lithia
* Until Sunday afternoon.
* At 08 AM Friday the stage was 11.0 feet.
* Flood stage is 13.0 feet.
* Impact...at 12.0 feet...Water begins to affect River Drive and Squirrel Run 
  Way downstream of State Road 640.
* Flood history...This crest compares to a previous crest of 13.0 feet on Jul 21 
  1959.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Sat    Sun    Mon    Tue    Wed

Alafia
 Lithia       13.0  11.0  Fri 08 AM  11.5   11.2   10.4    9.5    8.6


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC027-071342-
/O.CAN.KTBW.FL.W.0043.000000T0000Z-161009T0900Z/
/ARHF1.1.ER.161004T1207Z.161005T0445Z.161005T2307Z.NO/
912 AM EDT FRI OCT 7 2016

The Flood Warning is cancelled for
  The Horse Creek Near Arcadia
* Until late Saturday night.
* At 08 AM Friday the stage was 10.4 feet.
* Flood stage is 12.0 feet.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal palm begin 
  to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This crest compares to a previous crest of 12.0 feet on Sep 7 
  2003.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Sat    Sun    Mon    Tue    Wed

Horse Creek
 Arcadia      12.0  10.4  Fri 08 AM  10.0    9.5    9.0    8.7    8.4


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Oct 5, 8:10 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 5, 8:10 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
810 PM EDT WED OCT 5 2016

.UPDATE...
No major changes needed to the current forecast. A few showers
with isolated thunderstorms persist from the Bay Area south.
Scattered storm coverage remains possible overnight especially
across far interior zones. As we move into Thursday, all eyes turn
to powerful Hurricane Matthew as it continues its approach towards
the Florida peninsula. Tropical Storm Watches and Warnings remain
in effect for the forecast area. Please continue to monitor
forecasts from the National Hurricane Center and Hurricane Local
Statements from the NWS office in Ruskin to get the latest
forecasts and local impacts expected from Matthew.

&&

.AVIATION...
VFR conditions expected over the next few hours with cigs
gradually lowering to MVFR levels overnight. Winds will continue
out of the NE overnight and continue in to Thursday while
gradually increasing in speed as Hurricane Matthew gets closer to
the state.

&&

.Preliminary Point Temps/PoPs...
TPA  76  88  77  83 /  20  30  40  50
FMY  77  87  78  86 /  20  50  50  40
GIF  75  87  76  83 /  40  60  70  70
SRQ  78  89  79  84 /  20  30  40  40
BKV  77  87  77  83 /  20  50  50  60
SPG  77  87  77  83 /  20  30  40  50

&&

.TBW Watches/Warnings/Advisories...
FL...Beach Hazards Statement through Thursday evening for
     Coastal Charlotte-Coastal Manatee-Coastal Sarasota.

     Tropical Storm Watch for Coastal Charlotte-Coastal Citrus-
     Coastal Hernando-Coastal Hillsborough-Coastal Lee-
     Coastal Levy-Coastal Manatee-Coastal Pasco-Coastal
     Sarasota-DeSoto-Inland Charlotte-Inland Citrus-Inland
     Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
     Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas.

     Tropical Storm Warning for Hardee-Highlands-Polk-Sumter.

Gulf waters...Tropical Storm Watch for Charlotte Harbor and Pine Island
     Sound-Coastal waters from Bonita Beach to Englewood
     FL out 20 NM-Coastal waters from Englewood to Tarpon
     Springs FL out 20 NM-Coastal waters from Tarpon
     Springs to Suwannee River FL out 20 NM-Tampa Bay
     waters-Waters from Englewood to Tarpon Springs FL out
     20 to 60 NM-Waters from Tarpon Springs to Suwannee
     River FL out 20 to 60 NM.

&&

UPDATE/AVIATION/MARINE...11/McKaughan
Hazardous weather outlook, Oct 5, 4:37 AM EDT, 17 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
437 AM EDT WED OCT 5 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-060900-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
437 AM EDT WED OCT 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY
RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES.

...RIVER FLOOD IMPACT...
HEAVY RAIN OVER THE PAST COUPLE OF DAYS HAS CAUSED MINOR RIVER
FLOODING ON THE LITTLE MANATEE AND ALAFIA RIVERS ALONG WITH HORSE
CREEK. ANY LOCALLY HEAVY RAIN THIS AFTERNOON COULD CAUSE RISES ON
OTHER AREA RIVERS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HURRICANE MATTHEW IS FORECAST TO TRACK INTO THE BAHAMAS TODAY AND
THEN OFF THE EAST COAST OF FLORIDA THURSDAY AND FRIDAY. TROPICAL
STORM CONDITIONS WILL BE POSSIBLE ACROSS THE INTERIOR PORTIONS OF
THE FORECAST AREA THURSDAY AFTERNOON INTO FRIDAY. RESIDENTS AND
VISITORS IN FLORIDA ARE ENCOURAGED TO MONITOR THE LATEST FORECAST
FROM THE NATIONAL HURRICANE CENTER AS ANY WESTWARD SHIFT IN A
FORECAST TRACK COULD INCREASE IMPACTS TO THE AREA. ADDITIONAL
INFORMATION ON MATTHEW CAN BE FOUND IN HURRICANE LOCAL STATEMENTS
ISSUED BY THE NATIONAL WEATHER SERVICE TAMPA BAY AREA OFFICE.

...MARINE IMPACTS...
WIND SPEEDS OF 20 TO 25 KNOTS WILL CREATE HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT OPERATORS LATE WEDNESDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCKAUGHAN

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 10:34 PM EDTRiver Flood WarningTBWPolk4 days
Oct 5, 10:34 PM EDTRiver Flood WarningTBWDeSoto35 hr
Oct 6, 3:35 AM EDTSmall Craft AdvisoryTBW50 hr
Oct 6, 3:04 PM EDTSpecial Marine WarningTBW116 min
Oct 6, 5:01 PM EDTSpecial Marine WarningTBW89 min

Nearby

River Flood Warnings in Florida, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.